# SDR DXTA2009012603473

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 6800207
- Aircraft time: 568 hours, 403 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE NOSE WHEEL FAILED TO RETRACT.  THE GREEN NOSE WHEEL LIGHT AND RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.
